# SDR AALA20110910TUL01

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 58,161 hours, 29,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP MEMBRANE CORROSION BEYOND LIMITS.  DOUBLER INSTALLED PER AARD 53-20-00-16.
